It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=injured betty]You DON'T want to become dependent on Xanax. It is a very incidious drug. It will trick you. Of all of the drugs that I have ever taken it is the only drug that beat me. I have tried for eleven year to stop this drug. I have been an addict before so I know addiction and withdrawls. I wean myself down from eight a day to a half a day over a long period of time. Then when I quit I can't sleep. I take one and just like an alcoholic you go back to the number that you tolerated before you quit. But, luckily you can't overdose on them.

One time I quit and thought that I had it beat. My shoulder started hurting. I had had surgery on my shoulder previously so thought that it was acting up. I went to the emergency room as I could not stand the pain. The doctor took my history. He told me to take a Xanax and see if that worked. It did. The drug has a mind of it's own. Once you are hooked it will do anything to keep you hooked. Everyone that I have talked to that has tried to get off of them experiences that same thing. Good part, won't get you high or kill you, bad part? one of the most addictive drugs known to man, worse then heroin. I beat heroin. I can't beat this one. If anyone knows of a way to do it, let me know.

Xanax works immediately if you put it under your tongue. Buspar takes too long to work. By the time that it builds up in your system, your anxiety is gone.

I have searched high and low for side effects to Xanax and can't find any long term ones.[/QUOTE]


HI Betty,

I was wondering how long you were on the Xanax and was 8mg a day your highest dose? I have been on the Xanax for a little over 2 months now and was up to 4mg per day (6mg for a day or two but that zonked me to much). I am now down to 2mg per day.........and when I drop it to 1.5 my body reacts.......racing thoughts.........shakiness..........so my pdoc is going to taper me very slowly down the road once I am off Zoloft and Ambien........(I know, what a mess, to many meds tapering here, that's why he's doing it one at a time). So sorry to ramble...........I was just curious, because I have only been on this for a short time and it seems to have already grabbed on to me........I am glad to be down to 2mg but am going to stick there for a while........

Thanks in advance for any info or advise you might have,

Kaytee





All times are GMT -7. The time now is 03:57 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!